# SDR ASMF2019042320

- Difficulty date: March 16, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-800
- Aircraft serial: 34262
- Aircraft time: 44,051 hours, 19,507 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 76157AB
- Part serial: AAAH007700
- Condition: Failed
- Location: Right
- Part time: 27,902 hours, 11,981 cycles
- Stage of operation: LD
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT PERFORMED AN UNSCHEDULED LANDING AT MID DUE TO DURING CRUISE, THE APU SHUTDOWN AND RIGHT IDG WAS PREVIOUS DEFERRED. MAINTENANCE PERSONNEL PERFORMED REVIEW TO SYSTEM, DETECTING APU LOW OIL PRESSURE LIGHT TURNED ON WITH LIGHTEN AND APU WAS HAD PROTECTIVE SHUTDOWN; THE FIM 49-90 TASK 803 PROCEDURE AND LOW OIL PRESSURE PROCEDURE WERE PERFORMED AND THE RIGHT ENGINE INTEGRATED DRIVE GENERATOR (IDG) WAS REPLACED IAW AMM 24-11-11, TESTED CORRECT AND THE REPORT WAS CLOSED. THE OVERWEIGHT INSPECTION WAS NOT NECESSARY DUE TO THE AIRCRAFT LANDED WITH 61,900 KILOGRAMS AND THE MAXIMUM ALLOWABLE LANDING WEIGHT IS 65,317 KILOGRAMS.
